# SDR YENA2025073000787

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 9,795 hours, 1,453 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 10209096
- Part serial: LSGCAP0506
- Condition: Failed
- Location: Zone 400
- Part time: 14,079 hours, 4,605 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) "UPON ARRIVAL MAINT STATUS MESSAGE ENG 1 FADEC ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1)FAULT(S) INDICATED BY ENG (1 AND/OR 2) FADEC ); REMOVED AND REPLACED L ENG CONTROL WIRING HARNESS. IAW AMM 73-21-63. OPS CK GOOD THIS ACTION CLEARS MDDR 590059. PLACARD REMOVED, MX-4 UPDATED.
